Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the differentiability of functions in $ {\bf R}\sp{n}$


Authors: R. A. DeVore and R. C. Sharpley
Journal: Proc. Amer. Math. Soc. 91 (1984), 326-328
MSC: Primary 26B05
DOI: https://doi.org/10.1090/S0002-9939-1984-0740196-6
MathSciNet review: 740196
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. DeVore and R. C. Sharpley, Maximal operators measuring smoothness, Mem. Amer. Math. Soc. 47 (1984), Number 293, 115 pp. MR 727820 (85g:46039)
  • [2] E. M. Stein, The differentiability of functions in $ {{\mathbf{R}}^n}$, Ann. of Math. (2) 113 (1981), 383-385. MR 607898 (84j:35077)
  • [3] -, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 0290095 (44:7280)
  • [4] E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, N.J., 1971. MR 0304972 (46:4102)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B05

Retrieve articles in all journals with MSC: 26B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0740196-6
Keywords: Distributional derivatives, maximal functions
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society